Alert archive / Massachusetts / Small Craft Advisories in 2011

Small Craft Advisory 29, NWS Boston/Norton, MA

February 26, 2011

NWS Boston/Norton, MA issued this small craft advisory at Feb 26, 2011, 4:06 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2011, 4:06 AM EST (09:06 UTC)
Expired
Feb 26, 2011, 4:00 PM EST
In force
12 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

212 
WHUS71 KBOX 260906
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
406 AM EST SAT FEB 26 2011

ANZ254-255-261200-
/O.CAN.KBOX.GL.W.0013.000000T0000Z-110226T1100Z/
/O.NEW.KBOX.GL.W.0014.110226T0906Z-110226T1200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
406 AM EST SAT FEB 26 2011

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT AND SEAS 9 TO 14 FEET.

* FREEZING SPRAY...STRONG WINDS AND ROUGH SEAS WILL LEAD TO THE
  LIKELIHOOD OF FREEZING SPRAY ACROSS THE OUTER COASTAL WATERS
  EAST OF MASSACHUSETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR
EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ232-235-237-261200-
/O.CAN.KBOX.GL.W.0013.000000T0000Z-110226T1100Z/
/O.NEW.KBOX.SC.Y.0029.110226T0906Z-110226T1200Z/
NANTUCKET SOUND-RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
406 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT AND SEAS 4 TO 7 FEET WILL DIMINISH TOWARDS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-251-261200-
/O.CAN.KBOX.GL.W.0013.000000T0000Z-110226T1100Z/
/O.NEW.KBOX.SC.Y.0029.110226T0906Z-110226T1200Z/
CAPE COD BAY-MASSACHUSETTS BAY AND IPSWICH BAY-
406 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT AND SEAS 3 TO 6 FEET WILL DIMINISH TOWARDS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-261600-
/O.CAN.KBOX.GL.W.0013.000000T0000Z-110226T1100Z/
/O.NEW.KBOX.SC.Y.0029.110226T0906Z-110226T1600Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
406 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT AND SEAS 6 TO 11 FEET WILL PREVAIL DURING THE EARLY MORNING
  HOURS...DIMINISHING TOWARDS MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-261715-
/O.CAN.KBOX.GL.W.0013.000000T0000Z-110226T1100Z/
/O.NEW.KBOX.SC.Y.0029.110226T0906Z-110226T1800Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
406 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT AND SEAS 6 TO 11
  FEET WILL PREVAIL DURING THE EARLY MORNING HOURS...DIMINISHING
  INTO THE AFTERNOON.

* FREEZING SPRAY...STRONG WINDS AND ROUGH SEAS WILL LEAD TO THE
  LIKELIHOOD OF FREEZING SPRAY ACROSS THE OUTER COASTAL WATERS
  EAST OF MASSACHUSETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ230-233-234-236-261015-
/O.CAN.KBOX.GL.W.0013.000000T0000Z-110226T1100Z/
BOSTON HARBOR-VINEYARD SOUND-BUZZARDS BAY-NARRAGANSETT BAY-
406 AM EST SAT FEB 26 2011

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE GALE
WARNING. 

WINDS AND SEAS HAVE DROPPED BELOW GALE WARNING THRESHOLDS.
THEREFORE...THE GALE WARNING HAS BEEN CANCELLED.

$$

SIPPRELL
2 follow-up statements
555 
WHUS71 KBOX 261153
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
653 AM EST SAT FEB 26 2011

ANZ254-255-262000-
/O.CAN.KBOX.GL.W.0014.000000T0000Z-110226T1200Z/
/O.EXB.KBOX.SC.Y.0029.000000T0000Z-110226T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
653 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. 
  SEAS 6 TO 11 FEET.

* FREEZING SPRAY...STRONG WINDS AND ROUGH SEAS WILL LEAD TO THE
  LIKELIHOOD OF FREEZING SPRAY ACROSS THE OUTER COASTAL WATERS
  EAST OF MASSACHUSETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231-232-251-261300-
/O.CAN.KBOX.SC.Y.0029.000000T0000Z-110226T1200Z/
CAPE COD BAY-NANTUCKET SOUND-MASSACHUSETTS BAY AND IPSWICH BAY-
653 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WEST WINDS CONTINUE TO DIMINISH ACROSS MASSACHUSETTS BAY...CAPE
COD BAY AND NANTUCKET SOUND THIS MORNING. WIND GUSTS ARE EXPECTED
TO REMAIN LESS THAN 25 KT FOR THE REST OF TODAY.

$$

ANZ235-237-261500-
/O.EXT.KBOX.SC.Y.0029.000000T0000Z-110226T1500Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
653 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. 
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ256-262000-
/O.EXT.KBOX.SC.Y.0029.000000T0000Z-110226T2100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
653 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. 
  SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-262000-
/O.EXT.KBOX.SC.Y.0029.000000T0000Z-110226T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
653 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. 
  SEAS 5 TO 8 FEET.

* FREEZING SPRAY...STRONG WINDS AND ROUGH SEAS WILL LEAD TO THE 
  LIKELIHOOD OF FREEZING SPRAY ACROSS THE OUTER COASTAL WATERS 
  EAST OF MASSACHUSETTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
275 
WHUS71 KBOX 261612
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1112 AM EST SAT FEB 26 2011

ANZ256-262100-
/O.CON.KBOX.SC.Y.0029.000000T0000Z-110226T2100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1112 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-255-262100-
/O.CON.KBOX.SC.Y.0029.000000T0000Z-110226T2100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1112 AM EST SAT FEB 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

* FREEZING SPRAY...STRONG WINDS AND ROUGH SEAS WILL LEAD TO THE 
  LIKELIHOOD OF FREEZING SPRAY ACROSS THE OUTER COASTAL WATERS 
  EAST OF MASSACHUSETTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
FIELD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 12:59 AM EST, 3 hours 7 minutes earlier.

Area forecast discussion, Feb 26, 12:59 AM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1259 AM EST SAT FEB 26 2011

.SYNOPSIS...

HIGH PRESSURE WILL BUILD ACROSS THE AREA TONIGHT AND SATURDAY WITH
COLDER AND DRIER AIR EXPECTED. LOW PRESSURE ADVANCING FROM THE
NORTHERN PLAINS WILL BRING LIGHT SNOW TO THE REGION LATE SATURDAY
NIGHT AND SUNDAY. LOW PRESSURE MOVING OUT OF THE SOUTHWEST USA
WILL BRING SNOW...RAIN...AND MILDER TEMPERATURES MONDAY...FOLLOWED
BY DRIER WEATHER MIDWEEK AND COLDER WEATHER LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...

A FEW UPDATES OF CONSIDERATION FOR THE NEAR TERM. LATEST RADAR
RETURNS HIGHLIGHT A LIGHT TO MODERATE SNOW BAND IMPACTING PORTIONS
OF EASTERN AND SOUTHEASTERN MASSACHUSETTS. THIS AREA OF SNOW
SHOULD BE OUT OF THE RGN SHORTLY BEFORE MIDNIGHT...IN THE MEANTIME
ANTICIPATE SNOWFALL RATES RESULTING IN 1-2 MILES VISIBILITY IN
CONCERT WITH WINDS 15 TO 25 MPH WITH GUSTS IN EXCESS OF 35 MPH.
ACCUMULATIONS WITH THIS BAND SHOULD BE AROUND 1-2 INCHES. HAVE
MODIFIED POPS TO ACCOUNT FOR TRENDS. IN ADDITION SNOW SHOWERS MAY
CONTINUE OVER THE NEXT FEW HRS OVER THE BERKSHIRES...BUT SHOULD
DISSIPATE WITH SINKING DRY AIR IN ASSOC WITH HIGH PRES PRESSING
EWD OUT OF THE OH RVR VLY.

SURFACE OBS HIGHLIGHTING STRONGEST HEIGHT RISES ACROSS THE NEW
YORK CITY RGN...ANTICIPATED TO PRESS NEWD OVER THE NEXT SEVERAL
HRS...RESULTING IN A CONTINUED TIGHTENING PRES GRADIENT ACRS THE
RGN. ALREADY SEVERAL STATIONS ACROSS THE ERN SHORELINE OF THE
DELMARVA PENINSULA AND ALONG THE NJ COASTLINE HAVE OBSERVED
SUSTAINED WINDS GREATER THAN 30 MPH WITH GUSTS IN EXCESS OF 45 MPH
MEETING WIND ADVISORY CRITERIA. ANTICIPATE AREA OF STRONG WINDS
OUT OF NJ TO MOVE INTO THE RGN OVER THE NEXT COUPLE OF HRS. LATEST
UPR AIR ANALYSIS OUT OF ALBANY INDICATES STEEP LAPSE RATES AND
POTENTIAL EFFECTIVE MOMENTUM TRANSFER UP TO H85 WITH LOCAL VWP
INDICATING 45 MPH FLOW AT H925. WILL CONTINUE HEADLINES FOR WIND
ADVISORIES ACROSS PORTIONS OF SOUTHEAST NEW ENGLAND TOWARDS
MORNING...EXPECTING MAINLY GUSTS IN EXCESS OF 45 MPH...WITH A FEW
LOCALES REPORTING SUSTAINED WINDS IN EXCESS OF 30 MPH...MAINLY
ALONG THE SHORELINE...CAPE AND ISLANDS. WINDS SHOULD TAPER INTO
THE EARLY MORNING HRS FOR INTERIOR LOCALES.

MINOR TWEAKS TO TEMP AND DEWPOINT GRIDS...OTHERWISE MINS LOOK TO
BE ON TRACK WITH LOW TEENS ACROSS THE INTERIOR WITH UPR TEENS TO
VALUES INTO THE MID 20S CLOSER TO SHORE AND OUT ON THE CAPE. HAVE
UPDATED SKY GRIDS TO ACCOUNT FOR PRESENT CLOUD TRENDS AND SNOW
BAND.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/...

SATURDAY...DRY CONDITIONS EXPECTED AS HIGH PRESSURE PREVAILS...BUT
CLOUDS WILL QUICKLY INCREASE IN THE AFTERNOON AHEAD OF LOW
PRESSURE QUICKLY ADVANCING FROM THE PLAINS. WINDS WILL SUBSIDE IN
THE AFTERNOON AS HIGH PRESSURE CRESTS OVERHEAD. TEMPERATURES
REMAIN SEVERAL DEGREES BELOW SEASONAL NORMALS....WITH HIGHS
GENERALLY IN THE UPPER 20S TO MID 30S.

SATURDAY NIGHT...AN ALBERTA CLIPPER SYSTEM ARRIVES WITH SECONDARY
REDEVELOPMENT SOUTH OF NEW ENGLAND. 12Z NAM/ECMWF WERE FURTHEST SOUTH
WITH THIS REDEVELOPMENT WHILE THE 12Z GFS DEVELOPS THE SECONDARY LOW
CLOSER TO THE SOUTH COAST. THE PLACEMENT WILL HAVE SOME IMPACT ON
OVERALL SNOW AMOUNTS. THERMAL PROFILES AND TIMING FAVORS SNOW ACROSS
THE AREA. STILL THIS LOOKS TO BE A PROGRESSIVE SYSTEM WITH ADVISORY
SNOW AMOUNTS AT BEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

THE MAIN SYSTEM DURING THE PERIOD WILL BE A TROF ALONG THE NORTHERN
CALIFORNIA COAST THAT SWINGS TO THE DESERT SOUTHWEST USA SATURDAY
NIGHT AND THEN RACES NORTHEAST TO THE OHIO VALLEY SUNDAY AND SUNDAY
NIGHT.  THE EJECTING SHORTWAVE WILL BE SUPPORTED BY A 155 KNOT UPPER
JET. THE 12Z GGEM IS FARTHEST NORTH...THE 12Z ECMWF FARTHEST SOUTH.

SUNDAY...
UPPER SHORTWAVE MOVES ACROSS NEW ENGLAND FIRST HALF OF SUNDAY
SUPPORTED BY A 150 KNOT WESTERLY UPPER JET.  SUFFICIENT LIFT AND
MOISTURE TO SUPPORT LIGHT SNOW DURING THE MORNING.  THE SHORTWAVE
SHIFTS EAST OF US BETWEEN 18Z AND 24Z/00Z AND HIGH PRESSURE BUILDS
SOUTH FROM THE MOUTH OF THE ST LAWRENCE INTO INTERIOR NEW ENGLAND.
VERTICAL CROSS SECTIONS SHOW THE MOISTURE COLUMN SHRINKING
SUBSTANTIALLY...SO A PERIOD OF PARTIAL CLEARING IS REASONABLE LATE
SUNDAY AND SUNDAY EVENING...WE HAVE INCLUDED THIS IN THE SKY COVER
GRIDS.  CLOUDS COULD LINGER MORE THAN INDICATED IF THE EAST SURFACE
FLOW IS FASTER TO GET ESTABLISHED.

TEMPERATURES ARE A BLEND OF THE VARIOUS MOS.

SUNDAY NIGHT...
HIGH PRESSURE LINGERS OVER THE MARITIMES OVERNIGHT.  HIGH LEVEL
MOISTURE VALUES INCREASE QUICKLY BUT LOWER LEVELS A SLOWER TO DO
SO.  THE GFS IS FASTEST WITH THE RETURN OF ISENTROPIC LIFT...BUT
EVEN THIS IS JUST MOVING INTO OUR WESTERN AREAS SHORTLY BEFORE 12Z.
BASED ON THIS WE HAVE LOWERED POPS FOR THIS PERIOD WITH SLIGHT
CHANCE POPS WEST OF BOSTON DURING THE LATE NIGHT AND CHANCE POPS
REACHING THE BERKS/CT VALLEY 11Z-12Z MONDAY.

MONDAY
ALL STORM TRACKS BRING OUR AREA INTO THE WARM SECTOR.  BOTH THE GFS
AND ECMWF SHOW 60-80 KNOT SOUTHWEST FLOW AT 925 MB...THE GFS AND NAM
SHOW 50-75 KNOTS AT 950 MB.  THIS STRONG WIND MOVING OVER THE COLDER
SURFACE AIR WILL GENERATE STRONG ISENTROPIC LIFT AFTER 15Z...WITH
THE MOST FAVORABLE PERIOD OF SUCH LIFT STARTING 15Z IN THE WEST AND
MOVING EAST BY MIDDAY.  THIS LIFT WOULD CONTINUE THROUGH THE
AFTERNOON AND DIMINISH TOWARD EVENING.

THE STRONG WINDS WILL ALSO BRING WARMER AIR TO THE
REGION...ESPECIALLY RI AND SOUTHEAST MASS.  WE WENT WITH THE WARMER
TEMPERATURE GUIDENCE FOR MONDAY MAX TEMPS...UPPER 40S/NEAR 50.  THIS
MAY AGAIN BRING STRONG WINDS TO THE SURFACE IN RI/SOUTHEAST MASS.

THE LINGERING COLD AIR IN THE INTERIOR MAY BE ENOUGH TO GENERATE A
PERIOD OF SNOW-SLEET-FREEZING RAIN. ALMOST ALL AREAS SHOULD WARM
ENOUGH TO CHANGE TO RAIN.  PRECIPITABLE WATER VALUES RETURN TO 1.25
INCHES...SIMILAR TO THE STORM MOVING THAT MOVED THROUGH TODAY.  SO
IT LOOKS LIKE A WET SYSTEM WITH POTENTIAL URBAN/POOR DRAINAGE
FLOODING.

TUESDAY
LOW PRESSURE DEPARTS THROUGH THE MARITIMES.  STRONG PRESSURE RISES
MOVE ACROSS NEW ENGLAND TUESDAY...FORECAST CONSENSUS HAS RISES OF 3
MB PER HOUR IN THE MORNING AND 2 MB PER HOUR AFTERNOON.  MODEL GRIDS
AND BUFKIT GRIDS SEEM A LITTLE LOW COMPARED WITH DISPLAYED
DATA...THE LATTER SHOWS MIXING POTENTIAL FOR 35-40 KNOTS COMING FROM
950 MB ESPECIALLY FOR RI/EASTERN MASS. WE NUDGED THE GRID FIELDS UP
TO INCLUDE THESE GUST VALUES.

OTHERWISE...DRY WEATHER AS HIGH PRESSURE BUILDS FROM THE OHIO
VALLEY.  TEMPS ARE A BLEND OF HPC AND GRIDDED MOS.

WEDNESDAY
SHORTWAVE RACES ACROSS CANADA AND SWINGS A COLD FRONT ACROSS NEW
ENGLAND.  MOST PRESSURE RISES AND DYNAMICS LOOK TO BE IN CANADA AND
ALONG THE BORDER.  WE BROUGHT A SHORT PERIOD OF CLOUDS WITH THE COLD
FRONT...AND SLIGHT CHANCE POPS.  TEMPS ARE A BLEND OF HPC AND
GRIDDED MOS.

THURSDAY-FRIDAY
CANADIAN HIGH PRESSURE BUILDS OVER NEW ENGLAND THURSDAY AND THEN
MOVES TO THE MARITIMES FRIDAY.  LOOKS LIKE A DRY PERIOD WITH TEMPS
AT 925 MB COOLING BY 10C-12C...SO TEMPS WILL BE COLDER THAN
MIDWEEK.  TEMPS ARE A BLEND OF HPC AND GRIDDED MOS.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MEDIUM...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

REMAINDER OF TONIGHT...ALL OF THE IFR/MVFR CIGS AND VSBYS HAVE
PUSHED OFFSHORE. MAIN THREAT FOR TERMINALS IS STRONG NW WINDS...
WITH THE STRONGEST OVER THE NEXT FEW HRS DISSIPATING INTO THE MRNG.
LATEST REPORTS FROM PVD AND UUU HAVE GUSTS IN EXCESS OF 40KTS.
TERMINALS ACROSS THE CAPE AND IMMEDIATE COASTAL PLAIN...RI...AND
THE EASTERN SHORE...GUSTS RANGE BETWEEN 20-35KTS...LESSER FOR INTERIOR
TERMINALS...ASIDE FROM ORH WHICH SITS AT A HIGHER ELEV AND SHOULD
CONTINUE TO SEE GUSTS 25-30KTS.

SATURDAY...HIGH CONFIDENCE VFR. MODEST NW WINDS GUSTING AT TIMES
20-25KTS WILL CONTINUE A FEW HRS BEYOND THE MORNING PERIOD MAINLY
FOR THE TERMINALS ALONG THE IMMEDIATE SHORE...CAPE AND ISLANDS...
LINGERING LONGER FOR TERMINALS IN NERN MA.

SATURDAY NIGHT...HIGH CONFIDENCE VFR FOR THE INITIAL PERIOD.
CHANCES OF SNOW WILL INCREASE TOWARDS MIDNIGHT. BY THAT POINT
MEDIUM CONFIDENCE CIGS WILL BE LOWERING WITH ONSET OF INVADING
STORM SYSTEM. CONDITIONS WILL DETERIORATE NW TO SE THRU THE
EVENING WITH MVFR/IFR CIGS 1-3KFT WITH SCATTERED AREAS BELOW
1KFT...LOW CONFIDENCE CIGS WILL RANGE FROM 500-1000FT AGL. WITH
SNOW INTENSIFYING TOWARDS MORNING MEDIUM CONFIDENCE FOR 1-2SM
VSBYS...WITH LOWER CONFIDENCE WITH ANYTHING BELOW 1SM.

KBOS TERMINAL...HIGH CONFIDENCE VFR PREVAILS WITH STRONG NW WINDS
THRU THE MID-AFTN PERIOD ON SATURDAY. INTO THE EVNG CIGS SHOULD
BEGIN TO LOWER. MEDIUM CONFIDENCE FOR THE CHANCES OF SNOW TO
INCREASE BY MIDNIGHT WITH LOWERING CIGS AND MVFR VSBYS TO DEVELOP.
CONTINUED MEDIUM CONFIDENCE FOR THE PERIOD AFTER MIDNIGHT WITH IFR
VSBYS AND MVFR CIGS. LOW CONFIDENCE PERTAINS TO PSBL LOWER
CONDITIONS WITH VSBYS AROUND 1SM AND CIGS BELOW 2KFT.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY...PERIOD OF MVFR CEILINGS/VSBY IN SNOW DURING THE MORNING
WITH IMPROVEMENT TO VFR AFTERNOON.

MONDAY...PERIOD OF IFR/LIFR CEILINGS AND VSBYS IN RAIN STARTING IN
THE MORNING AND CONTINUING THROUGH EVENING. STRONG WINDS AT 2000
FEET...SOUTHWEST 50-60 KNOTS...WILL MOVE IN DURING THE AFTERNOON
ESPECIALLY OVER THE COASTAL PLAIN/ISLANDS BRINGING LOW LEVEL WIND
SHEAR.

TUESDAY...CONDITIONS IMPROVING TO VFR.  STRONG NORTHWEST WINDS WITH
GUSTS OF 35 TO 40 KNOTS POSSIBLE ESPECIALLY IN RI AND EASTERN MASS.
WINDS DIMINISHING IN THE EVENING.

WEDNESDAY
VFR WITH A PERIOD OF CLOUDS IN THE AFTERNOON AS A COLD FRONT MOVES
THROUGH.

&&

.MARINE...
TONIGHT...GALE FORCE WIND GUSTS TO 40 TO 45 KT AS COLD AIR ADVECTION
BRINGS INCREASING MOMENTUM TRANSFER ACROSS THE COASTAL WATERS.
CHANCE FOR FREEZING SPRAY LATE. SEAS 10 TO 14 FEET. POPULATED USING
SWANGFS DATA.

SATURDAY...GALE FORCE WIND SPEEDS WILL DIMINISH TO SMALL CRAFT
CONDITIONS BY AFTERNOON WITH GUSTS TO 25 KT. SEAS 4 TO 7 FEET
SUBSIDING.

SATURDAY NIGHT...WINDS AND SEAS SHOULD GENERALLY REMAIN BELOW SMALL
CRAFT ADVISORY CRITERIA AS WEAK HIGH PRESSURE PREVAILS BEFORE
LOW PRESSURE APPROACHES LATE.

OUTLOOK...SUNDAY THROUGH WEDNESDAY...

SUNDAY...MARGINAL SMALL CRAFT ADVISORY CRITERIA MAY OCCUR ON THE
SOUTHERN WATERS IN THE AFTERNOON AS A WEAK WEATHER SYSTEM MOVES OFF
TO THE EAST OF THE WATERS.

MONDAY...A MORE SUBSTANTIAL WEATHER SYSTEM RACES ACROSS FROM THE
OHIO VALLEY.  STRONG SOUTHWEST WINDS AHEAD OF THIS SYSTEM WILL MOVE
ACROSS THE WATERS IN THE AFTERNOON AND EVENING...WITH WINDS OF 50 TO
75 KNOTS EXPECTED 2000 FEET ABOVE THE OCEAN SURFACE.  AIR PRESSURE
WILL FALL SUFFICIENTLY TO BRING INCREASING SURFACE WIND...AND
HEAVIER RAIN SHOWERS MAY BRING WINDS FROM 2000 FEET DOWN TO THE
SURFACE IN GUSTS.  THIS MEANS A POTENTIAL FOR SOUTHWEST GALES IN THE
AFTERNOON AND EVENING.  WINDS SHIFT TO NORTHWEST OVERNIGHT AS A COLD
FRONT MOVES THROUGH.

TUESDAY...THE WEATHER SYSTEM MOVES OFF THROUGH THE MARITIMES
TUESDAY. STRONG PRESSURE RISES OVER THE WATERS WILL BRING INCREASING
SUSTAINED WIND...WHICH WILL BRING COOLER TEMPS OVER THE WATERS.
WINDS AT 2000 FEET WILL BE NORTHWEST AT 35 TO 40 KNOTS...WHICH COULD
BE BROUGHT TO THE SURFACE AS GALE FORCE GUSTS.  WINDS AND SEAS
DIMINISH TUESDAY NIGHT.

WEDNESDAY...WEST WINDS MAY GUST TO AROUND 25 KNOTS...ESPECIALLY OVER
THE SOUTHERN WATERS.  A SMALL CRAFT ADVISORY MAY BE NEEDED AT THAT
TIME.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...WIND ADVISORY UNTIL 3 AM EST EARLY THIS MORNING FOR MAZ012-013-
     015>024.
NH...NONE.
RI...WIND ADVISORY UNTIL 3 AM EST EARLY THIS MORNING FOR RIZ001>008.
MARINE...GALE WARNING UNTIL 6 AM EST EARLY THIS MORNING FOR ANZ230>237-
     250-251-254>256.

&&

SYNOPSIS...WTB/STRAUSS
NEAR TERM...SIPPRELL
SHORT TERM...STRAUSS
LONG TERM...WTB
AVIATION...SIPPRELL/WTB
MARINE...WTB/STRAUSS
Hazardous weather outlook, Feb 26, 2:26 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
226 AM EST SAT FEB 26 2011

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-270730-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
226 AM EST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A LOW PROBABILITY FOR A BRIEF PERIOD OF SNOW...SLEET AND
FREEZING RAIN THROUGHOUT MUCH OF THE FORECAST REGION AFTER
MIDNIGHT MONDAY INTO THE MIDDAY HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-270730-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
226 AM EST SAT FEB 26 2011

...GALE WARNING IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Feb 25, 10:34 PM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1034 PM EST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     NON-TSTM WND GST EASTHAM                 41.83N  69.97W
02/25/2011  M58 MPH          BARNSTABLE         MA   GENERAL PUBLIC

            GENERAL PUBLIC

1123 AM     NON-TSTM WND DMG CHARLESTOWN             41.38N  71.65W
02/25/2011                   WASHINGTON         RI   AMATEUR RADIO

            TREES DOWN ON SHUMANKANUC HILL ROAD

1148 AM     NON-TSTM WND GST EAST FALMOUTH           41.58N  70.56W
02/25/2011  M60 MPH          BARNSTABLE         MA   TRAINED SPOTTER

            SPOTTER

1157 AM     NON-TSTM WND DMG ACUSHNET                41.69N  70.91W
02/25/2011                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON PERRY HILL ROAD.

1218 PM     NON-TSTM WND DMG NARRAGANSETT            41.43N  71.47W
02/25/2011                   WASHINGTON         RI   AMATEUR RADIO

            TREE DOWN AT ROBINSON AND RODMAN STREETS.

1230 PM     HIGH SUST WINDS  EASTHAM                 41.83N  69.97W
02/25/2011  M40 MPH          BARNSTABLE         MA   GENERAL PUBLIC

            GENERAL PUBLIC

1230 PM     NON-TSTM WND GST EASTHAM                 41.83N  69.97W
02/25/2011  M64 MPH          BARNSTABLE         MA   GENERAL PUBLIC

            GENERAL PUBLIC

1246 PM     NON-TSTM WND GST BARNSTABLE              41.70N  70.30W
02/25/2011  M60 MPH          BARNSTABLE         MA   HAM RADIO

            HAM RADIO

0109 PM     NON-TSTM WND DMG NARRAGANSETT            41.43N  71.47W
02/25/2011                   WASHINGTON         RI   AMATEUR RADIO

            TREE DOWN ON RTE. 1A NEAR RTE. 138

0141 PM     NON-TSTM WND DMG ROCHESTER               41.73N  70.82W
02/25/2011                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON PONDVILLE ROAD.

0150 PM     NON-TSTM WND DMG SCITUATE                41.80N  71.62W
02/25/2011                   PROVIDENCE         RI   AMATEUR RADIO

            TREE DOWN NEAR OLD PLAINFIELD PLACE.

0200 PM     NON-TSTM WND DMG MATTAPOISETT            41.66N  70.81W
02/25/2011                   PLYMOUTH           MA   AMATEUR RADIO

            TREES DOWN ON WIRES ON NORTH STREET.

0207 PM     NON-TSTM WND DMG MIDDLETOWN              41.55N  71.29W
02/25/2011                   NEWPORT            RI   AMATEUR RADIO

            MULTIPLE PHONE POLES BLOWN DOWN ON BEACON ST. AT WEST
            MAIN RD.

0212 PM     NON-TSTM WND DMG NEW BEDFORD             41.66N  70.94W
02/25/2011                   BRISTOL            MA   AMATEUR RADIO

            SHINGLES BLOWN OFF ROOF ON FORBES STREET.

0235 PM     HEAVY SNOW       KEENE                   42.95N  72.30W
02/25/2011  U0.0 INCH        CHESHIRE           NH   AMATEUR RADIO

            WIRES DOWNED AT ELM ST. AT BARRETT AVE.

0309 PM     NON-TSTM WND GST BARNSTABLE              41.70N  70.30W
02/25/2011  M60 MPH          BARNSTABLE         MA   HAM RADIO

            HAM RADIO

0408 PM     NON-TSTM WND GST FALL RIVER              41.70N  71.16W
02/25/2011  M59 MPH          BRISTOL            MA   HAM RADIO

            HAM RADIO

0429 PM     NON-TSTM WND GST BARRINGTON              41.74N  71.31W
02/25/2011  M60 MPH          BRISTOL            RI   HAM RADIO

            HAM RADIO

&&

EVENT NUMBER BOX1100182 BOX1100180 BOX1100184 BOX1100179 BOX1100178
BOX1100185 BOX1100186 BOX1100187 BOX1100188 BOX1100189 BOX1100190
BOX1100191 BOX1100192 BOX1100193 BOX1100194 BOX1100195 BOX1100196
BOX1100197

NMB

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:06 AM ESTGale WarningBOX3 hr
Feb 26, 11:06 AM ESTWinter Weather AdvisoryBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 2 more23 hr

Nearby

Small Craft Advisories in Massachusetts, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.